MathSciNet Relay Station
MathSciNet bibliographic data
MR1149976 (93k:30031) 30C85
Øyma, Knut The Hayman-Wu constant. Proc. Amer. Math. Soc. 119 (1993), no. 1, 337–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement